# SDR SWAA2013121923536

- Difficulty date: December 13, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N525SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26567
- Aircraft time: 66,068 hours, 61,844 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHEM MILL SKIN CRACKED AT BS 764, STRINGER 23L.  REPAIRED SKIN IAW SRM.
